# SDR FDEA201001140142

- Difficulty date: January 14, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 15,457 hours, 8,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327061400500
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CARGO COMPARTMENT FLOORBOARD NR 242 EK IS PUNCTURED.  REPAIRED MAIN CAB CARGO COMPARTMENT FLOORBOARD NR 242 EK BY FABRICATING NEW FLOORBOARD USING OLD FLOORBOARD NR 242 EK AS TEMPLATE IAW DWG SRZ 25-005, REV "H".
